Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonexistence of positively expansive maps on compact connected manifolds with boundary


Author: Koichi Hiraide
Journal: Proc. Amer. Math. Soc. 110 (1990), 565-568
MSC: Primary 54H20; Secondary 34C35, 54C20, 54E40, 58F15
MathSciNet review: 1019272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that no compact connected manifold with boundary admits a positively expansive map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 34C35, 54C20, 54E40, 58F15

Retrieve articles in all journals with MSC: 54H20, 34C35, 54C20, 54E40, 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1019272-1
PII: S 0002-9939(1990)1019272-1
Keywords: Positively expansive map, manifold with boundary, infra-nil-manifold
Article copyright: © Copyright 1990 American Mathematical Society